# SDR R61A201511290881

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 354 hours, 192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Unsecure
- Location: Seat 1a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP AT SEAT 1A HAD MIGRATED BACKWARD SEVERAL INCHES.  MAINTENANCE SECURED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
